Started Getting Spots after Roaccutane (isotretinoin)
Hi, i have had acne for about 3 years, i have used benzoyl peroxide along with 2 or 3 other facial creams with no success. I then went on 3 different antbiotics for about 6 months for each one 18months in total and they didnt help at all. After asking my doctor for over a year I finally got referrd to a dermatologist who put me on accutane staright away, 40mg a day for 4 months. After 2 months on accutane i had no spots at all after finishing the treatment my skin was dry but still no spots. 3-4 months after finishing the treatment, im getting lots of whiteheads again around my mouth whereas before i used to only get them on my cheeks. I would like to go back on Roaccutane as i feel a second course would finish it off for good but it took so long to convince my doctor to reffer me last time im worried he wont and my skin will gradually get worse and worse. what should i do?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.